# SDR 96ZZZX2622

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 208 L29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN WITH CORROSION FUSELAGE STA 208.00 BETWEEN L29 AND L31.  REMOVED CORROSION, REPAIRED IAW E.O. NR 961ALE.005D-7.
